MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND PASSEO-18 3/120/130; PERIPHERAL DILATATION CATHETER

BIOTRONIK AG, BUELACH, SWITZERLAND PASSEO-18 3/120/130; PERIPHERAL DILATATION CATHETER
Model Number 357508
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/02/2019
Type of Reportable Event Malfunction
Event or Problem Description
The passeo-18 balloon catheter was selected for use.After unpacking the doctor injected the balloon with heparinized saline to flush.Thereby it was noted that the lumen could not be flushed properly and a leakage was detected.
 
Additional Manufacturer Narrative
The returned device was subjected to a detailed technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.During technical investigation of the returned device, an inflation device was attached to the connector and a leakage at the level of the luer hub was detected.As the issue was detected prior to use, no patient involvement was reported.The respective internal departments were informed to address the issue accordingly.

Brand Name
PASSEO-18 3/120/130
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key8866651
Report Number1028232-2019-03244
Device Sequence Number2824246
Product Code LIT
UDI-Device Identifier07640119559193
UDI-Public07640119559193
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K072765
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model Number357508
Device Catalogue NumberSEE MODEL NO.
Device Lot Number03190814
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2019
Initial Date Received by Manufacturer 07/29/2019
Supplement Date Received by Manufacturer10/07/2019
Initial Report FDA Received Date08/06/2019
Supplement Report FDA Received Date10/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR